I recently got off lexapro and can't stop crying. What can I do?

Question is Closed Report Mark as Favorite

Answers (3)

3 May 2010

it seems you need to be put back on lexapro or a similar depression med. Your lexapro was keeping you emotions and that under control. Now that your off meds your mind will have you go back to where you were depression wise. I suggest you get back on something asap

Votes: +0
caroldqbill1 3 May 2010

Well It took me almost a year to get off of them and I really don't want to go back on them, plus I don't have med. ins. and I can't afford them.

Anonymous

3 May 2010

I was taken off Lexapro and had similiar problems. My physician put me on Pristiq. What a change it has made for me. You should talk to your physician and let him know the problem you are having since going off the lexapro and see what his recommendations are. Either way, your physician needs to know what has happened since you stopped taking the Lexapro.

Votes: +0

12 May 2010

I have a friend that was on lexapro and the same thing happened to her.She was tooken off of that and now takes MOOD STABALIZERS and she is back to her old self..alot of people are hyper sensitive to the side effects of meds.Maybe talk with your doc about a mood stabalizer..good luck

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Lexapro: sleepiness, depression, and others?

Since Yahoo Answers failed I recently began taking Lexapro for my depression and anxiety. I take only one pill a morning of about 10 mg. I ...

4 answers 29 Sep 2009

Did increasing Lexapro to 20 mg help with anxiety?

I have been on Lexapro for 6 weeks now and although it has helped quite a bit with the depression I am still experiencing anxiety, especially in the ...

9 answers 22 May 2010

Anyone know about taking Lexapro (SSRI ) and Adderall (amphetamine) together?

I have a question related to the type of Medication that I am on?I have taken Lexapro for several years, it seems to help my anxiety, I also suffer ...

3 answers 12 Aug 2010

Will I be able to think rationally on Lexapro ?

Hi all, I am new to the forum and on day 9 of Lexapro. I am still experiencing what many posters here have commented on re the initial reactions - ...

3 answers 15 Apr 2013

I took .75 mg of Klonopin at bedtime for 5 years for anxiety. I felt the best I ever had in my?

... life. Something recently happened and I got depression / anxiety. Have had the anxiety with stomach aches and feeling very nervous, crying spells ...

3 answers 15 Nov 2013